# SDR FDEA201609093159

- Difficulty date: September 9, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 79,056 hours, 15,486 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 6305J000101
- Part serial: 0721863A
- Condition: Failed
- Location: Cargo Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT LOWER CARGO DOOR WILL NOT CLOSE.  INSTALLED ACTUATOR, AFT-LOWER-CARGO DOOR.  OPS CHECK GOOD.
